# SDR ASOA03207

- Difficulty date: May 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N705EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: CC670170811
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE RIGHT WING INBOARD SPOILER HINGE FITTING AT STATION WS 185.11 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE RIGHT WING INBOARD SPOILER HINGE FITTING AT STATION WS 185.11 UPON ARRIVAL OF THE REPLACEMENT PART.  (M)
